Cannon-Thurston Maps, i-bounded Geometry and a Theorem of McMullen
Séminaire de théorie spectrale et géométrie, Tome 28 (2009-2010), pp. 63-107.

The notion of i-bounded geometry generalises simultaneously bounded geometry and the geometry of punctured torus Kleinian groups. We show that the limit set of a surface Kleinian group of i-bounded geometry is locally connected by constructing a natural Cannon-Thurston map.

@article{TSG_2009-2010__28__63_0,
     author = {Mj, Mahan},
     title = {Cannon-Thurston {Maps,} i-bounded {Geometry} and a {Theorem} of {McMullen}},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {63--107},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {28},
     year = {2009-2010},
     doi = {10.5802/tsg.279},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/tsg.279/}
}
TY  - JOUR
AU  - Mj, Mahan
TI  - Cannon-Thurston Maps, i-bounded Geometry and a Theorem of McMullen
JO  - Séminaire de théorie spectrale et géométrie
PY  - 2009-2010
DA  - 2009-2010///
SP  - 63
EP  - 107
VL  - 28
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/tsg.279/
UR  - https://doi.org/10.5802/tsg.279
DO  - 10.5802/tsg.279
LA  - en
ID  - TSG_2009-2010__28__63_0
ER  - 
Mj, Mahan. Cannon-Thurston Maps, i-bounded Geometry and a Theorem of McMullen. Séminaire de théorie spectrale et géométrie, Tome 28 (2009-2010), pp. 63-107. doi : 10.5802/tsg.279. http://www.numdam.org/articles/10.5802/tsg.279/

[1] Bowditch, Brian H. Relatively hyperbolic groups (preprint, Southampton, 1997)

[2] Bowditch, Brian H. The Cannon-Thurston map for punctured-surface groups, Math. Z., Volume 255 (2007) no. 1, pp. 35-76 | MR 2262721 | Zbl 1138.57020

[3] Cannon, James W.; Thurston, William P. Group invariant Peano curves, Geom. Topol., Volume 11 (2007), pp. 1315-1355 | MR 2326947 | Zbl 1136.57009

[4] Coornaert, M.; Delzant, T.; Papadopoulos, A. Géométrie et théorie des groupes, Lecture Notes in Mathematics, 1441, Springer-Verlag, Berlin, 1990 (Les groupes hyperboliques de Gromov. [Gromov hyperbolic groups], With an English summary) | MR 1075994 | Zbl 0727.20018

[5] Das, Shubhabrata; Mj, Mahan Addendum to Ending Laminations and Cannon-Thurston Maps: Parabolics (arXiv:1002.2090, 2010)

[6] Das, Shubhabrata; Mj, Mahan Semiconjugacies Between Relatively Hyperbolic Boundaries (arXiv:1007.2547, 2010)

[7] Farb, B. Relatively hyperbolic groups, Geom. Funct. Anal., Volume 8 (1998) no. 5, pp. 810-840 | MR 1650094 | Zbl 0985.20027

[8] Ghys, Étienne; de la Harpe, Pierre La propriété de Markov pour les groupes hyperboliques, Sur les groupes hyperboliques d’après Mikhael Gromov (Bern, 1988) (Progr. Math.), Volume 83, Birkhäuser Boston, Boston, MA, 1990, pp. 165-187

[9] Gromov, M. Hyperbolic groups, Essays in group theory (Math. Sci. Res. Inst. Publ.), Volume 8, Springer, New York, 1987, pp. 75-263 | MR 919829 | Zbl 0634.20015

[10] Gromov, M. Asymptotic invariants of infinite groups, Geometric group theory, Vol. 2 (Sussex, 1991) (London Math. Soc. Lecture Note Ser.), Volume 182, Cambridge Univ. Press, Cambridge, 1993, pp. 1-295 | MR 1253544

[11] Hocking, John G.; Young, Gail S. Topology, Addison-Wesley Publishing Co., Inc., Reading, Mass.-London, 1961 | MR 125557

[12] Klarreich, Erica Semiconjugacies between Kleinian group actions on the Riemann sphere, Amer. J. Math., Volume 121 (1999) no. 5, pp. 1031-1078 | MR 1713300 | Zbl 1011.30035

[13] McMullen, Curtis T. Local connectivity, Kleinian groups and geodesics on the blowup of the torus, Invent. Math., Volume 146 (2001) no. 1, pp. 35-91 | MR 1859018 | Zbl 1061.37025

[14] Minsky, Yair The classification of Kleinian surface groups. I. Models and bounds, Ann. of Math. (2), Volume 171 (2010) no. 1, pp. 1-107 | MR 2630036 | Zbl 1193.30063

[15] Minsky, Yair N. On rigidity, limit sets, and end invariants of hyperbolic 3-manifolds, J. Amer. Math. Soc., Volume 7 (1994) no. 3, pp. 539-588 | MR 1257060 | Zbl 0808.30027

[16] Minsky, Yair N. The classification of punctured-torus groups, Ann. of Math. (2), Volume 149 (1999) no. 2, pp. 559-626 | MR 1689341 | Zbl 0939.30034

[17] Mitra, Mahan Cannon-Thurston maps for hyperbolic group extensions, Topology, Volume 37 (1998) no. 3, pp. 527-538 | MR 1604882 | Zbl 0907.20038

[18] Mitra, Mahan Cannon-Thurston maps for trees of hyperbolic metric spaces, J. Differential Geom., Volume 48 (1998) no. 1, pp. 135-164 | MR 1622603 | Zbl 0906.20023

[19] Mj, Mahan Cannon-Thurston Maps for Kleinian Groups (preprint, arXiv:math 1002.0996, 2010) | MR 2667569

[20] Mj, Mahan Cannon-Thurston Maps for Surface Groups (preprint, arXiv:math.GT/0607509, 2006) | MR 2667569

[21] Mj, Mahan Cannon-Thurston Maps for Surface Groups (preprint, arXiv:math.GT/0512539, 2005) | MR 2667569

[22] Mj, Mahan Ending Laminations and Cannon-Thurston Maps (submitted, arXiv:math.GT/0702162, 2007) | MR 2667569

[23] Mj, Mahan Cannon-Thurston maps for pared manifolds of bounded geometry, Geom. Topol., Volume 13 (2009) no. 1, pp. 189-245 | MR 2469517 | Zbl 1166.57009

[24] Mj, Mahan Cannon-Thurston maps and bounded geometry, Teichmüller theory and moduli problem (Ramanujan Math. Soc. Lect. Notes Ser.), Volume 10, Ramanujan Math. Soc., Mysore, 2010, pp. 489-511 | MR 2667569 | Zbl 1204.57014

[25] Thurston, William P. Three-dimensional geometry and topology. Vol. 1, Princeton Mathematical Series, 35, Princeton University Press, Princeton, NJ, 1997 (Edited by Silvio Levy) | MR 1435975 | Zbl 0873.57001

Cité par Sources :